Abstract:
Conditions for the absence of global solutions of a system of nonlinear ordinary differential equations are found. Examples showing that these conditions are sharp are given.
Bibliography: 12 titles.
Keywords:
systems of nonlinear ordinary differential equations, blow-up, estimates for solutions.
\Bibitem{Kon22}
\by A.~A.~Kon'kov
\paper On the absence of global solutions of a~system of ordinary differential equations
\jour Sb. Math.
\yr 2022
\vol 213
\issue 3
\pages 319--340
\mathnet{http://mi.mathnet.ru/eng/sm9571}
\crossref{https://doi.org/10.1070/SM9571}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4461433}
\zmath{https://zbmath.org/?q=an:1505.34054}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2022SbMat.213..319K}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000794963800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85132440562}
Linking options:
https://www.mathnet.ru/eng/sm9571
https://doi.org/10.1070/SM9571
https://www.mathnet.ru/eng/sm/v213/i3/p41
This publication is cited in the following 1 articles:
A. A. Kon'kov, “On blow-up conditions for solutions of differential inequalities with φ-Laplacian”, Lobachevskii J. Math., 44:3 (2023), 896–910